On a linearity criterion for algebraic systems of divisors on a projective variety
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 81 (1987) no. 4, pp. 347-359
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In the present paper, it is established in any characteristic the validity of a classical theorem of Enriques', stating the linearity of any algebraic system of divisors on a projective variety, which has index 1 and whose generic element is irreducible, as soon as its dimension is at least 2.
@article{RLINA_1987_8_81_4_a2,
author = {Bartocci, Umberto and Guerra, Lucio},
title = {On a linearity criterion for algebraic systems of divisors on a projective variety},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {347--359},
year = {1987},
volume = {Ser. 8, 81},
number = {4},
zbl = {0686.14004},
mrnumber = {0999826},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_4_a2/}
}
TY - JOUR AU - Bartocci, Umberto AU - Guerra, Lucio TI - On a linearity criterion for algebraic systems of divisors on a projective variety JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1987 SP - 347 EP - 359 VL - 81 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_4_a2/ LA - en ID - RLINA_1987_8_81_4_a2 ER -
%0 Journal Article %A Bartocci, Umberto %A Guerra, Lucio %T On a linearity criterion for algebraic systems of divisors on a projective variety %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1987 %P 347-359 %V 81 %N 4 %U http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_4_a2/ %G en %F RLINA_1987_8_81_4_a2
Bartocci, Umberto; Guerra, Lucio. On a linearity criterion for algebraic systems of divisors on a projective variety. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 81 (1987) no. 4, pp. 347-359. http://geodesic.mathdoc.fr/item/RLINA_1987_8_81_4_a2/